Alert archive / Indiana / Special Weather Statements in 2014

Special Weather Statement, NWS Indianapolis, IN

August 19, 2014Parke County, Indiana

NWS Indianapolis, IN issued this special weather statement at Aug 19, 2014, 8:39 PM EDT for Parke County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2014, 8:39 PM EDT (00:39 UTC)
Expired
Aug 19, 2014, 9:15 PM EDT
In force
36 min
Issued by
NWS Indianapolis, IN

County Parke County, IN

The radar

The Indianapolis radar (KIND), 74 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
368 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1578 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WWUS83 KIND 200039
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
839 PM EDT TUE AUG 19 2014

INZ036-044-045-200115-
MONTGOMERY-PARKE-PUTNAM-
839 PM EDT TUE AUG 19 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN MONTGOMERY...
NORTHEASTERN PARKE AND NORTHWESTERN PUTNAM COUNTIES UNTIL 915 PM
EDT...

AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF ROCKVILLE...OR 20 MILES
SOUTHWEST OF CRAWFORDSVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WAVELAND...
  SHADES STATE PARK...
  RUSSELLVILLE...
  NEW MARKET...
  ROACHDALE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3991 8729 3996 8713 3995 8709 3997 8709
      4001 8695 3984 8678 3976 8718
TIME...MOT...LOC 0040Z 251DEG 20KT 3985 8715

$$

RYAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 19, 7:26 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 19, 7:26 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
726 PM EDT TUE AUG 19 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 220 PM EDT TUE AUG 19 2014

A FRONTAL SYSTEM IS EXPECTED TO MOVE INTO THE AREA TONIGHT AND
STALL OUT IN THE VICINITY FOR MOST OF THE WEEK. THIS WILL SERVE
TO KEEP THE WEATHER UNSETTLED OVERALL INTO THE WEEKEND. THIS FRONT
MAY DISSIPATE BY EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 220 PM EDT TUE AUG 19 2014

CONVECTIVELY INDUCED VORTICITY CENTER CURRENTLY MOVING THROUGH
ILLINOIS...WITH SHORT TERM MODELS SUGGESTING THIS FEATURE WILL BE
ENTERING THE WESTERN ZONES OVER THE NEXT 2-3 HOURS. MOST OF THE
EARLIER CONVECTION HAS DISSIPATED...HOWEVER AIR MASS IS QUITE
UNSTABLE OVER THE AREA...AND STARTING TO SEE SCATTERED CONVECTION
REDEVELOP WITH THIS FEATURE. SHORT TERM MODELS SUGGEST THIS
FEATURE WILL PASS OFF TO THE EAST AROUND 200300Z. APPEARS THE BEST
THREAT FOR PRECIPITATION WILL BE WITH THIS UPPER WAVE FROM LATER
AFTERNOON INTO THE LATE EVENING HOURS. WILL MAKE A LAST MINUTE
DECISION ON WHETHER TO GO LIKELY OR SCATTERED POPS BASED ON
CONVECTIVE TRENDS.

LATEST MODEL GUIDANCE SUGGESTS LAPSE RATES SUFFICIENT FOR STORM
ORGANIZATION/SEVERE THREAT...BUT DEEP SHEAR CONTINUES TO BE A LITTLE
WEAK AT THIS TIME. SHEAR MAY INCREASE LATER THIS AFTERNOON/EVENING
AS AN UPPER TROUGH APPROACHES FROM THE NORTHWEST.

DON/T HAVE ANY MAJOR ARGUMENTS WITH THE GFS MOS LOWS TONIGHT
CONSIDERING LOW LEVEL THICKNESSES.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 220 PM EDT TUE AUG 19 2014

NORTHWEST UPPER FLOW EXPECTED ACROSS THE AREA DURING THIS
PERIOD...AS AN UPPER TROUGH GRADUALLY SHIFTS INTO NEW ENGLAND AND A
HEAT RIDGE BUILDS INTO THE LOWER MISSISSIPPI VALLEY AND GULF COAST
STATES.

FRONTAL ZONE THAT MOVES INTO THE AREA TONIGHT LOOKS TO LINGER IN THE
VICINITY THROUGH THE REST OF THE PERIOD. WARM ADVECTION BEGINS
WEDNESDAY AFTERNOON...AND THIS COMBINED WITH A POTENTIALLY VERY
UNSTABLE AIR MASS MAY SPARK OFF SOME CONVECTION BY LATE IN THE DAY
WEDNESDAY. WILL GO WITH CHANCE POPS DURING THE AFTERNOON HOURS.

WARM ADVECTION PATTERN GETS STRONGER BY WEDNESDAY NIGHT INTO
THURSDAY...SO BETTER CHANCES OF CONVECTION ARE PROBABLE DURING THOSE
TIMES. WILL KEEP POPS IN THE HIGH CHANCE CATEGORY FOR NOW DUE TO
QUESTIONS REVOLVING AROUND THE LOCATION/TIMING OF CONVECTION...BUT
LAPSE RATES/DEEP SHEAR CONTINUE TO LOOK FAVORABLE FOR STORM
ORGANIZATION/POTENTIAL SEVERE THREAT INTO THURSDAY.

BEYOND THURSDAY...DEEP SHEAR DIMINISHES WITH TIME...HOWEVER THE LOCAL
AREA CONTINUES TO BE ON THE EDGE OF A MID LEVEL CAP. AS A
RESULT...ADDITIONAL CONVECTIVE CLUSTERS MAY BE POSSIBLE INTO FRIDAY
WITH ANY POSSIBLE DISTURBANCES THAT MAY RIPPLE THROUGH THE FLOW.
WILL KEEP CHANCE POPS GOING INTO FRIDAY. PRECIPITABLE WATERS
1.50-2.00 INCHES SUGGEST HEAVY RAINFALL POSSIBLE THROUGH THE PERIOD.

LOW LEVEL THICKNESS PROGS SUGGEST THE GFS MOS TEMPERATURE GUIDANCE
THROUGH THE SHORT TERM LOOK REASONABLE FOR THE MOST PART.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 207 PM EDT TUE AUG 19 2014

ONLY CERTAINTY WITH THIS FORECAST DURING THIS PERIOD IS THE
CONTINUATION OF SOME VERY WARM SUMMER WEATHER DURING THE WEEKEND.
GFS AND ECMWF CONTINUE TO KEEP THE STRONG RIDGE IN PLACE ALOFT
DURING THIS PERIOD AND NOW HAVE BACKED OFF ON THE FLATTENING OF
THE RIDGE UNTIL TUESDAY AS A COLD FRONT GOES THROUGH THE AREA AND
RETURNS TEMPERATURES CLOSER TO SEASONAL NORMALS. PRIOR TO
TUESDAY...MODELS AND ALLBLEND CONTINUE TO INDICATE POPS ON
SATURDAY NIGHT THROUGH SUNDAY NIGHT AS SEVERAL BOUNDARIES LOOK TO
REMAIN IN PLACE NEAR CENTRAL INDIANA. THUS WILL CONTINUE WITH LOW
CHC POPS FOR NOW DURING THAT TIME AS A VERY WARM AND HUMID AIR
MASS WILL REMAIN IN PLACE.

&&

.AVIATION /DISCUSSION FOR THE 20/0000Z TAF ISSUANCE/...

ISSUED AT 716 PM EDT TUE AUG 19 2014

THUNDERSTORMS WILL IMPACT KIND AND KLAF WITHIN THE NEXT 1 TO 2
HOURS. BRIEF MVFR/IFR CONDITIONS WILL BE POSSIBLE DURING ANY
SHOWERS AND THUNDERSTORMS. ELSEWHERE...DO NOT ANTICIPATE
ADDITIONAL CONVECTIVE DEVELOPMENT AT KHUF OR KBMG ANY MORE THIS
EVENING.

HIGH DEW POINTS AND LIGHT WINDS WILL RESULT IN FOG FORMATION AT
ALL TAF SITES TONIGHT...MVFR AT KIND...AND IFR OR WORSE AT
REMAINING SITES. FOG WILL BURN OFF BY MID-MORNING TOMORROW AND
VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF TAF PERIOD.

WINDS WILL BE WESTERLY AT 5 TO 10 KTS...GUSTING HIGHER IN STORMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....PUMA
AVIATION...TDUD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Aug 19, 5:41 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
541 PM EDT TUE AUG 19 2014

INZ021-028>031-035>049-051>057-060>065-067>072-201000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
541 PM EDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE TO IMPACT PORTIONS OF CENTRAL INDIANA THROUGH THE
OVERNIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER THROUGH THE
EVENING.

HAZARDS: MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS. HEAVY RAIN WITH LOCALIZED FLOODING IS ALSO POSSIBLE.
DANGEROUS LIGHTNING WILL BE A THREAT FROM ANY THUNDERSTORM.

TIMING: MAIN SEVERE THREAT UNTIL 1100 PM EDT.

DISCUSSION: THE REMNANTS OF AN UPPER WAVE OVER ILLINOIS AND A COLD
FRONT APPROACHING THE AREA FROM THE NORTHWEST WILL RESULT IN
SCATTERED THUNDERSTORM DEVELOPMENT CONTINUING THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH SATURDAY.
NO WIDESPREAD SEVERE STORMS ARE ANTICIPATED AT THIS TIME...HOWEVER
LIGHTNING AND HEAVY RAINFALL ARE ALWAYS A THREAT FROM ANY
THUNDERSTORM.

DISCUSSION: A FRONTAL SYSTEM WILL MOVE INTO THE AREA AND STALL
OUT. THIS WILL SERVE TO KEEP THE WEATHER UNSETTLED OVERALL THROUGH
MOST OF THE UPCOMING WEEK. A RIDGE OF HIGH PRESSURE WILL BUILD
BACK OVER THE REGION FOR THE LATTER HALF OF THE WEEKEND AND INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Special weather statement, Aug 19, 7:31 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
731 PM EDT TUE AUG 19 2014

INZ039-047-048-200015-
HAMILTON-HANCOCK-MARION-
731 PM EDT TUE AUG 19 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HAMILTON...WESTERN
HANCOCK AND NORTHERN MARION COUNTIES UNTIL 815 PM EDT...

AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARMEL...OR 11 MILES NORTH OF
INDIANAPOLIS...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
SMALL HAIL HAS BEEN REPORTED ACROSS FAR NORTHERN MARION COUNTY.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CARMEL...
  FISHERS...
  LAWRENCE...
  BROAD RIPPLE...
  CASTLETON...
  GEIST RESERVOIR...
  MCCORDSVILLE...
  FORTVILLE...
  SPRING LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. REMEMBER...WHEN THUNDER ROARS...GO INDOORS.

&&

LAT...LON 3975 8581 3987 8629 3992 8627 3993 8624
      4001 8624 4005 8623 3996 8586 3994 8586
      3995 8578 3993 8569
TIME...MOT...LOC 2330Z 286DEG 22KT 3993 8614

RYAN
Local storm report, Aug 19, 7:37 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             1 NNW WILLIAMS CREEK    39.92N  86.16W
08/19/2014  E0.75 INCH       MARION             IN   UNKNOWN

&&

BHH
Local storm report, Aug 19, 7:39 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             CARMEL                  39.97N  86.11W
08/19/2014  E0.50 INCH       HAMILTON           IN   PUBLIC

&&

BHH
Local storm report, Aug 19, 7:41 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
741 PM EDT TUE AUG 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             2 E ZIONSVILLE          39.95N  86.23W
08/19/2014  E0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

&&

BHH
Special weather statement, Aug 19, 8:17 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
817 PM EDT TUE AUG 19 2014

INZ021-200100-
CARROLL-
817 PM EDT TUE AUG 19 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CARROLL COUNTY UNTIL 900
PM EDT...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DELPHI...
  YEOMAN...
  CAMDEN...

THIS STORM HAS EXHIBITED FREQUENT LIGHTNING. IF THREATENING WEATHER
APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4074 8653 4070 8652 4070 8638 4069 8637
      4054 8637 4053 8638 4057 8678 4066 8678
      4067 8676 4074 8676 4074 8675
TIME...MOT...LOC 0017Z 277DEG 19KT 4069 8678

RYAN
Special weather statement, Aug 19, 8:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
839 PM EDT TUE AUG 19 2014

INZ036-044-045-200115-
MONTGOMERY-PARKE-PUTNAM-
839 PM EDT TUE AUG 19 2014

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN MONTGOMERY...
NORTHEASTERN PARKE AND NORTHWESTERN PUTNAM COUNTIES UNTIL 915 PM
EDT...

AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF ROCKVILLE...OR 20 MILES
SOUTHWEST OF CRAWFORDSVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WAVELAND...
  SHADES STATE PARK...
  RUSSELLVILLE...
  NEW MARKET...
  ROACHDALE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3991 8729 3996 8713 3995 8709 3997 8709
      4001 8695 3984 8678 3976 8718
TIME...MOT...LOC 0040Z 251DEG 20KT 3985 8715

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:17 PM EDTSpecial Weather StatementINDCarroll43 min
Aug 19, 8:50 PM EDTSpecial Weather StatementINDCarroll40 min
Aug 19, 9:25 PM EDTAreal Flood AdvisoryINDCarroll, Clinton, Howard, Tippecanoe3 hr
Aug 19, 9:44 PM EDTSpecial Weather StatementINDClinton46 min
Aug 19, 9:50 PM EDTSpecial Weather StatementINDHendricks40 min
Aug 19, 10:22 PM EDTSpecial Weather StatementINDTipton38 min
Aug 19, 10:25 PM EDTSpecial Weather StatementINDHendricks, Marion65 min
Aug 19, 10:32 PM EDTSevere Thunderstorm WarningINDHendricks, Marion43 min
Aug 19, 10:52 PM EDTSpecial Weather StatementINDPutnam38 min
Aug 19, 10:59 PM EDTAreal Flood AdvisoryINDHendricks, Marion3 hr
Aug 19, 11:13 PM EDTSpecial Weather StatementINDHancock47 min
Aug 19, 11:38 PM EDTSpecial Weather StatementINDJohnson, Monroe, Morgan, Owen, Shelby67 min
Aug 19, 11:41 PM EDTSevere Thunderstorm WarningINDHancock, Rush, Shelby49 min
Aug 19, 11:44 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Greene, Johnson, Monroe, Morgan and 2 more61 min

Nearby

Special Weather Statements in Indiana, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.